# SDR P5CA2020032700133

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,195 hours, 21,816 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Button
- Condition: Broken
- Location: Cockpit
- Component: Control Panel
- Component part number: 233T32411056
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ANTI-ICE FLOW BAR BUTTON IS BROKEN.( TRANSFERRED TO MDDR #126325 I.A.W MEL 30-21-02-01-04, CAT C.  LOG PAGE 1231999: REMOVED AND REPLACED PANEL ASSEMBLY IAW B767 AMM 30-11-01. OPS TEST GOOD. THIS CLEARS MDDR  126325. )
